# SDR SWAA2021081732602

- Difficulty date: March 3, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY; JUST AFT OF STA. 540; PNEUMATIC DUCT BRACKET CRACKED AT FWD ATTACH BRACKET. / REMOVED AND REPLACED PNEUMATIC DUCT BRACKET PER SRM 51-40-02.
